Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,
I had my abdominal myomectomy on the 7th,Jan then Istarted the yasmin on the 7th of Feb which was the 1st day of mensterual cycle after arond 5-6 days Ihad little bleeding daily until today, is that normal?
I'm sapouse to use yasmin for 3 months.

Loading...

Hello,

I have had a similar experience as you. But mine was constant bleeding. I thought I would go on the 'best' pill around as I was just about to go to England for 9 weeks and didnt want any period issues, so the doc gave me 3 months of Yasmin. I didnt realise that Yasmin would give me SO much grief!!! :'( I started it and about 2 weeks after, I got a REALLY heavy period!!! I was overseas at this stage so I couldnt exactly go to my doctor ... Anyway, long story short, I stopped using it straight away and ended up having my period for 5 - 6 weeks after!!! Yasmin is dangerous!!!!! A young girl in her 20's has reportably died from Yasmin. I suggest you dont continue using it!! Its horrible. Ruined my holiday as I was bleeding more then usual and was in agony 24/7. Look into different alternatives I suggest.

Hope all goes well :-) x
Reply

Loading...